Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Bianchini - E. Marconi

On the concentration of entropy for scalar conservation laws

created by marconi on 13 Aug 2016

[BibTeX]

Published Paper

Inserted: 13 aug 2016
Last Updated: 13 aug 2016

Journal: Discrete and Continuous Dynamical Systems. Series S
Volume: 9
Number: 1
Pages: 73--88
Year: 2016
Doi: 10.3934/dcdss.2016.9.73

Abstract:

We prove that the entropy for an $L^\infty$-solution to a scalar conservation laws with continuous initial data is concentrated on a countably $1$-rectifiable set. To prove this result we introduce the notion of Lagrangian representation of the solution and give regularity estimates on the solution.

Keywords: shocks, concentration, Conservation laws, entropy solutions, Lagrangian representation


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1